MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN STAT; ARCTIC SUN DEVICE

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN STAT; ARCTIC SUN DEVICE
Catalog Number 60000000L
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device still has same issue with previous wo: (b)(4), even though it was repaired by dymax (received in kr on 18 nov after repair).This needs repeat repair (within 90 days) and will be sent to dymax again.(feb,19, 2025), this will be repaired in south korea, not dymax.We will start to repair once the arcticsun stat spare part has arrived.Per sample evaluation results received via task on 03apr2025, it was reported that the alert 113 found in event log history, faulty chiller.
 
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause identified is a failed chiller.The device was evaluated upon receipt.Tested the device in manual mode, set the water temperature to 4 degrees and operated the device, but even after 2 hours, the water temperature did not cool down below 15 degrees.This test was repeated several times, but the same symptoms occurred, and the chiller pump assy.Operated normally.Replaced chiller.After completion of service, the device passed functional verification and electrical safety testing.Per baw2800349 (arctic sun¿ stat temperature management system service manual) rev.2 and sr-03-ttmt-0003 rev.4, the device meets all specifications.Ctu calibration performed.A dhr review is not required as the device has undergone previous servicing and therefore the reported issue is not manufacturing related.The complaint or reported issue was confirmed through other elements of the investigation to not be labeling or packaging related.Correction: f,h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the device still has same issue with previous wo ((b)(4)), even though it was repaired by dymax (received in kr on 18 nov after repair).This needs repeat repair (within 90 days) and will be sent to dymax again.(feb,19, 2025) this will be repaired in south korea, not dymax.We will start to repair once the arcticsun stat spare part is arrived.Per sample evaluation results received via task on 03apr2025, it was reported that the alert 113 found in event log history, faulty chiller.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the device still has same issue with previous wo((b)(4)), even though it was repaired by dymax (received in kr on 18 nov after repair).This needs repeat repair (within 90 days) and will be sent to dymax again.(feb,19, 2025) this will be repaired in south korea, not dymax.We'll start to repair once the arcticsun stat spare part is arrived.Per sample evaluation results received via task on 03apr2025, it was reported that the alert 113 found in event log history, faulty chiller.
 
Additional Manufacturer Narrative

Brand Name
ARCTIC SUN STAT
Common Device Name
ARCTIC SUN DEVICE
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key21827333
Report Number1018233-2025-02577
Device Sequence Number9373810
Product Code DWJ
UDI-Device Identifier00801741161520
UDI-Public(01)00801741161520(11)230822
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K200225
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60000000L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by Manufacturer04/11/2025
05/08/2025
Initial Report FDA Received Date04/11/2025
Supplement Report FDA Received Date04/14/2025
05/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown